MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY SYSTEM MEDIA CONVERTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY SYSTEM MEDIA CONVERTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number Velocity¿
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report further information regarding the event were requested but not received.
 
Event or Problem Description
During the procedure, the dws computer could not boot to login screen.All the usb devices were disconnected with no resolution.Further troubleshooting revealed the issue was due to the digital converter.The patient was prepped and the procedure was cancelled with no patient consequences.
 
Additional Manufacturer Narrative
No product was returned for investigation. a review of the device history record was not possible since the batch number is unavailable.Based on the information provided to abbott, the reported boot issue and subsequent cancellation could not be confirmed.

Brand Name
ENSITE VELOCITY SYSTEM MEDIA CONVERTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9521611
Report Number2184149-2019-00255
Device Sequence Number458919
Product Code DQK
UDI-Device Identifier05415067000910
UDI-Public05415067000910
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberVelocity¿
Device Catalogue NumberEE3000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date03/03/2020
Patient Sequence Number1